# SDR DALA2023080406336

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,939 hours, 39,125 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0680 -ATB/DE- AIRCRAFT RETURNED TO ATL AFTER QRH COMPLETION FOR LE SLAT ASYM INDICATION. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSP. FOUND SLAT LOSS SWITCH TRIPPED AND RT O/B SLAT LOSS SWITCH CABLE TENSION OUT OF RIG, REPLACED R/H LEADING EDGE SLAT POSITION TRANSMITTER AND COMPLETED RIG. C/W NO GO ODI STEPS.
